Pristiq Withdrawls

4 Replies Updated



Conversation Starter

Very Sad Says:


I have been on Pristiq for about 4 years and was on levoxyl for a few years prior. I had started taking Sarafem 925mg) about 8 or 9 yrs ago for pms by my gyno. I had thyroid cancer 11 years ago and I have not been the same since I had my thyroid removed. I dont know if I should be blaming the fact that I dont have a thyroid on my issues or if I am truly depressed. I want to be off Pristiq to see how I am now without any meds. I am having a lot of bad thoughts but don't know if that is part of the withdrawl. I have not had any brain zaps and I had taken my 50mg every other day for 2 weeks and am now on every 3rd day. I am feeling a little foggy with occasional dizziness and did cry on Mother's Day but I was missing my mom too so not sure what is realted to what. What will the Dr. do prescribe something else if I tell them how I am feeling?? I just want to be happy!!!



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Very Sad Says:

Oh Lord...typo, should say 25mg not 925mg.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

If you stopped taking it abruptly, then the issues you're having could be due to withdrawal and rebound effects. The rebound effect can sometimes be even worse than the symptoms you started taking a medication to treat. That's why a slow taper is usually done.

You can learn more Pristiq details here.

And no longer having a thyroid could be contributing in several ways, for instance, it has a large effect on the hormones in your body and this is true of both men and women. If your hormones are off balance, that could cause depression, as well as many other issues.

Have you ever visited an endocrinologist to have them checked?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
very sad Says:

I am was taking the Pristiq every other day for 2 weeks and am now on every third day. I do see my endocronologist every year for blood work up and bone density. All is good on that end.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
vixie007 Says:

how are you doing lately? were you successful at coming off the meds? If you have no thyroid you should consider seeing a natrupath (a non western medicine doctor) I have similar issues and I'm now on thyroid and hormone support. Bioidentical hormones not HRT. Theres a lot to be said for depression and hormones. I've been medicated for 12 years and I"m trying to break away from pristiq for good. I believe this stuff is toxic to our bodies.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

withdrawls
what r side effects of stopping 300mg abruptly ## rapid heart rate, chest pain, and fainting feeling. I know because tha... 4 replies
Withdrawls/Side Effects
I started Effexor XR 75mg in July of last year. I had insomnia for a month, and continuous dry mouth until I bought some... 1 reply
xanax withdrawls
I've been xanax for 3 yrs the withdrawls are very intense and can be leathal depending on how bad you addiction is. ... 11 replies
Xanax withdrawls - going off xanax
I am now into my 4th day off of suboxane. The side effects are getting better. I used .5mg xanax, sometimes I took up to... 2 replies
Haldon WITHDRAWLS
What are the withdrawls symtoms from Haldon? ## WITHDRAWLS SYMPTOMS FROM HALDON... 1 reply
suboxone withdrawls
I am in a drug court.program which does not allow me to be on suboxen.. I have to stop not only for myself & sobriet... 2 replies
Oxycodone withdrawls
Can dilaudid help oxycodone withdrawls? I had surgery and my prescriptions got all messed up in the process. I take atle... 5 replies
neurontin withdrawls
I want to get off of neurotin I'm takig 300 mg 3x daily how long will it take? ## My father has been taking 300 mg o... 2 replies
will i have withdrawls after takeing subs for a week
Will I have withdrawals after taking suboxin for a week ## Hi matt, From what others have been posting here, it sounds l... 1 reply
Can you have withdrawls from oxycodone when switching to fentanyl patch?
Seven years of back pain with long history of muscle relaxant and more recently oxycodone and lorazepam. Docs finally di... 15 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 December 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA